Vol 24, No 3 (2016)

Table of Contents


On NI and quasi-NI rings PDF
Dong Hwa Kim, Seung Ick Lee, Yang Lee, Sang Jo Yun 307-317
A study on the recurrence relations of $5$-dimensional $ES$-manifold PDF
In Ho Hwang 319-330
Computation of $\lambda$-invariant PDF
Jangheon Oh 331-334
Quantitative estimates for generalized two dimensional Baskakov operators PDF
Neha Bhardwaj, Naokant Deo 335-344
Derivations of UP-algebras PDF
Kaewta Sawika, Rossukon Intasan, Arocha Kaewwasri, Aiyared Iampan 345-367
Sharp hereditary convex radius of convex harmonic mappings under an integral operator PDF
Xingdi Chen, Jingjing Mu 369-374
Global attractors and regularity for the extensible suspension bridge equations with past history PDF
Shifang Liu, Qiaozhen Ma 375-395
$k-$ denting points and $k-$ smoothness of Banach spaces PDF
Suyalatu Wulede, Shaoqiang Shang, Wurina Bao 397-407
Application of convolution theory on non-linear integral operators PDF
Satwanti Devi, A. Swaminathan 409-445
The existence of random attractors for plate equations with memory and additive white noise PDF
Xiaoying Shen, Qiaozhen Ma 447-467
Generalization of the Schensted algorithm for rim hook tableaux PDF
Jaejin Lee 469-487
Generalized conditional Yeh-Wiener integrals for the sample path-valued conditioning function PDF
Joong Hyun Ahn, Joo Sup Chang 489-494
Nonlinear algorithms for a common solution of a system of variational inequalities, a split equilibrium problem and fixed point problems PDF
Jae Ug Jeong 495-524
Some properties of fuzzy lattices as fuzzy relations PDF
Inheung Chon 525-535
When the Nagata ring ${D(X)}$ is a sharp domain PDF
Gyu Whan Chang 537-543
A generic research on nonlinear non-convolution type singular integral operators PDF
Gumrah Uysal, Vishnu Narayan Mishra, Ozge Ozalp Guller, Ertan Ibikli 545-565
Quadratic residue codes over Galois rings PDF
Young Ho Park 567-572
Conditional integral transforms and convolutions for a general vector-valued conditioning functions PDF
Bong Jin Kim, Byoung Soo Kim 573-586

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr